# SDR SWAA2022022376326

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 54,745 hours, 36,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AND L2 LOWER EMERGENCY EXIT SIGN MISSING DIRECTIONAL ARROWS. / [01] REMOVED AND REPLACED R2 AND L2 EMERGANCY EXIT SIGN COVERS REF AMM 33-51-01;[02] INSPECTED
